# SDR 95ZZZX1688

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2941W
- Make and model: Chris A-1
- Aircraft serial: 1040
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Condition: Loose
- Location: Magneto
- Part time: 535 hours
- Component: Slick, 4273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTATING MAGNET FOUND GRINDING AGAINST STATIONARY MAGNET DUE TO MAIN BALLBEARING COMING LOOSE.  MAG TOTAL TIME 535.2 HRS.  DESIGN OF MAG PROMOTES NON-INSPECTION AT REQUIRED 500-HOUR INTERVALS.  SUBMITTER SUGGESTS THE INSPECTIONS SHOULD BE MANDATORY AS THESE MAGNETOS ARE WELL KNOWN FOR PROBLEMS.
